Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Degenerate principal series for classical and odd GSpin groups in the general case
HTML articles powered by AMS MathViewer

by Yeansu Kim, Baiying Liu and Ivan Matić PDF
Represent. Theory 24 (2020), 403-434 Request permission


Let $G_n$ denote either the group $SO(2n+1, F)$, $Sp(2n, F)$, or $G{\mathrm {Spin}}(2n+1, F)$ over a non-archimedean local field of characteristic different from two. We determine all composition factors of degenerate principal series of $G_n$, using methods based on the Aubert involution and known results on irreducible subquotients of the generalized principal series of a particular type.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E35, 22E50, 11F70
  • Retrieve articles in all journals with MSC (2010): 22E35, 22E50, 11F70
Additional Information
  • Yeansu Kim
  • Affiliation: Department of Mathematics Education, Chonnam National University, 77 Yongbong-ro, Buk-gu, Gwangju city, South Korea
  • MR Author ID: 1094118
  • ORCID: 0000-0001-9427-6136
  • Email:
  • Baiying Liu
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
  • MR Author ID: 953254
  • Email:
  • Ivan Matić
  • Affiliation: Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, Osijek, Croatia
  • MR Author ID: 779049
  • ORCID: 0000-0001-9264-9293
  • Email:
  • Received by editor(s): July 6, 2019
  • Received by editor(s) in revised form: February 22, 2020
  • Published electronically: August 26, 2020
  • Additional Notes: The first author was supported by Chonnam National University (Grant number: 2018-0978).
    The second author was partially supported by NSF grants DMS-1702218, DMS-1848058, and by start-up funds from the Department of Mathematics at Purdue University.
    The third author was partially supported by Croatian Science Foundation under the project IP-2018-01-3628.
  • © Copyright 2020 American Mathematical Society
  • Journal: Represent. Theory 24 (2020), 403-434
  • MSC (2010): Primary 22E35; Secondary 22E50, 11F70
  • DOI:
  • MathSciNet review: 4139900